... have bowl movement once a week and was lactose Intolerant before takeing . Is their a happy median ?
Opiates such as Butrans patch and percocet are known to cause constipation. You may need a stronger medication than just the stool softener. I would try Milk of Magnesia when you haven't gone for a couple of days or so. There is also Metamucil to help increase fiber in your diet. Increasing your water intake is essential and eating more fiber will help as well. Stop by the pharmacy and ask the pharmacist to steer you in the direction of Metamucil and Milk of Magnesia, both can be found at the grocery.
Take a triple dose of Mira-lax. I have been on pain medication for 17 yrs now and I swear by Mira-lax. Before Mira-lax I would go every 2 weeks and it put me in the hospital. I was okay but embarrassed as hell. So now that I keep Mira-lax in the house I am happier for it. Since you are so bound up take a triple dose and a single dose the next day and a single dose a day for no more then a week. My pharmacies told me to do that and I thank him for it.Good luck I hope you have success.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2010 • 3 answers
Posted 2 Oct 2010 • 1 answer
Posted 9 Jul 2011 • 3 answers
Butrans - Ok now I am up to the 20 mcg patch and still having lots of complications of constipation?
Posted 2 Jan 2012 • 2 answers
Posted 2 May 2012 • 3 answers